MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC SNAPLOCK CATHETER/SYRINGE ADAPTER; ANESTHESIA CONDUCTION KIT

ARROW INTERNATIONAL LLC SNAPLOCK CATHETER/SYRINGE ADAPTER; ANESTHESIA CONDUCTION KIT
Model Number IPN047800
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Writer noticed epidural catheter was disconnected while repositioning patient from side to side.Patient's dermatome levels were t5.Part of the catheter that is connected to patient writer locked with sterile syringe.Tape was intact over patient's back, no migration of catheter.Dr.Inserted new epidural catheter and patient was comfortable in a few minutes after insertion, fetal heart rate and baseline was the same, normal tracing.Maybe manufacturer should suggest placing tape over it and also what kind of tape should be applied.There is no warning (or suggestions from manufacturer) on the package that we need to use tape over these parts.
 
Event or Problem Description
Writer noticed epidural catheter was disconnected while repositioning patient from side to side.Patient's dermatome levels were t5.Part of the catheter that is connected to patient writer locked with sterile syringe.Tape was intact over patient's back, no migration of catheter.Dr inserted new epidural catheter and patient was comfortable in a few minutes after insertion, fetal heart rate and baseline was the same, normal tracing.Maybe manufacturer should suggest placing tape over it and also what kind of tape should be applied.There is no warning ( or suggestions from manufacturer ) on the package that we need to use tape over these parts.
 
Additional Manufacturer Narrative
(b)(4).A device history review could not be performed on the epidural catheter as according to the bill of material (bom) for reported kit as-05500-1, an epidural catheter is not packaged with the reported kit.A device history record review was performed on the snaplock assembly with no relevant findings.A corrective action is not required at this time as the root cause for this complaint investigation could not be determined based upon the information provided and without the actual sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history review could not be performed on the epidural catheter as according to the bill of material (bom) for reported kit ou-05500-nron, an epidural catheter is not packaged with the reported kit.A device history record review was performed on the snaplock assembly with no evidence to indicate a manufacturing related issue.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without the sample.No further action is required at this time.

Brand Name
SNAPLOCK CATHETER/SYRINGE ADAPTER
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13894305
Report Number1036844-2022-00020
Device Sequence Number1713257
Product Code CAZ
UDI-Device Identifier10801902137460
UDI-Public10801902137460
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberIPN047800
Device Catalogue NumberAS-05500-1
Device Lot Number13F20L0062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale